Irregular LIL behavior of lacunary trigonometric series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)273-279
JournalPeriodica mathematica Hungarica
Volume21
Publication statusPublished - 1990

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Irregular LIL behavior of lacunary trigonometric series. / Berkes, István.

In: Periodica mathematica Hungarica, Vol. 21, 1990, p. 273-279.

Research output: Contribution to journalArticleResearchpeer-review

@article{712e3f7f9dc5493fa3935f29a0155113,
title = "Irregular LIL behavior of lacunary trigonometric series",
author = "Istv{\'a}n Berkes",
year = "1990",
language = "English",
volume = "21",
pages = "273--279",
journal = "Periodica mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Irregular LIL behavior of lacunary trigonometric series

AU - Berkes, István

PY - 1990

Y1 - 1990

M3 - Article

VL - 21

SP - 273

EP - 279

JO - Periodica mathematica Hungarica

JF - Periodica mathematica Hungarica

SN - 0031-5303

ER -